Loss of appetite on panacur

Discuss health questions, issues, problems, etc! For urgent issues please use the Beardie ER forum.

Loss of appetite on panacur

Postby colieflower » Thu Mar 04, 2021 7:24 am

Hi all, so my beardie's faecal test came back positive for pinworm and coccidia and the vet has given me panacur and sulfatrim. He said to start with the panacur first for 3 days and I've been doing that.

His doses were: panacur 0.13ml for 3 days, sulfatrim 0.1ml for 10 days

However, he's now not eating his greens and doesn't drink water when I put it on his nose. Is it normal for them to lose their appetites on panacur? I've been trying to give him Reptoboost but since he won't eat or drink anything I'm not quite sure how to give it to him. I've also heard that sulfatrim is harsher on them so I'm not looking forward to the next week or so :(

TL;DR is it normal for him to lose his appetite and not eat when on meds? And how do I give probiotics if he won't eat? Thank you!
colieflower
Newbie Poster
 
Posts: 5
Joined: Thu Jan 21, 2021 7:36 am
- Advertisement -
- Advertisement -

Re: Loss of appetite on panacur

Postby AHBD » Fri Mar 05, 2021 9:41 am

Hi there , some dragons lose appetite on meds., others don't. Is your beardie a good weight and can you post pics of him ? Here's how :

https://www.beardeddragon.org/useruploads/ Then use the XIMG to upload them

Do you know if the parasite levels were low , moderate or high ? Can you ask your vet to get Ponazuril for coccidia rather than the sulfa, it often works in just 2-3 doses. Ten days on the sulfa sounds excessive. Panacur is usually well tolerated.
AHBD
BD.org Sicko
 
Posts: 26427
Joined: Sat Mar 06, 2010 3:20 am
- Advertisement -
- Advertisement -


Return to Health

Who is online

Users browsing this forum: Google Adsense [Bot], MissyMay27